# SDR SCNA97198

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 606547
- Condition: Corroded
- Location: Bs 1025-1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, THE SEAT TRACK BETWEEN STATIONS 1025 TO 1090, LBL 46 TO 47, WAS FOUND CORRODED.  REMOVED, FABRICATED, AND INSTALLED NEW SEAT TRACK IAW B727 SRM 53-10-02 AND 53-10-03.
